Have Medical Questions? Ask a Doctor Online!
Hello - it is true that some of these supplements can have similar effects to stimulants. What's even more concerning is that every now and then, when the actual composition of these supplements is analyzed by independent authorities; some of them are found to contain amphetamine like compounds which are banned such as DMAA. There is some data suggesting that the administration of beta-blockers to someone who has taken an amphetamine or amphetamine like substance can cause severe hypertension (high blood pressure). Your blood pressure is dangerously high, and it warrants a trip to your local emergency department for further observation and management. Therefore my recommendation is that you go to an emergency department as soon as possible. Thank you and I hope you feel better soon. If you are happy with my advice please accept my answer and give me a rating.
Hi there - I noticed that you have still not had time to accept my answer. This is the only way that we get remunerated so I would like to politely ask that you do so if you are happy with my advice. Thanks and have a great day/night.